RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 7, Number 10  


Ordinary Differential Equations
Certain solutions of systems of ordinary differential equations with polynomial right hand side. I, II
L. A. Beklemisheva
1739
The stability in the large of the zero solution of certain fifth order nonlinear differential equations
L. I. Burganskaya
1752
The structure of solutions of a certain system of two differential equations. I
È. I. Grudo
1765
The solvability of certain boundary value problems for a second order ordinary differential equation
V. V. Gudkov, A. Ya. Lepin
1779
On the optimization of control systems in the presence of constraints. I, II
M. I. Gusev, A. B. Kurzhanskii
1789
The solutions of the Briot and Bouquet equation with constant deviations of the argument in the case of simple roots of the characteristic equation
N. P. Kovalevskiĭ
1801
The singular separatrix cycles of a quadratic differential equation that has a straight line as a solution
I. S. Kukles, I. G. Rozet
1813
A certain matrix method in the theory of oscillations
V. N. Laptinskii
1819
The construction of the differential equations of optimal motion for a given variety
R. G. Mukharlyamov
1825

Partial Differential Equations
The splitting principle for nonselfadjoint partial differential operators
I. I. Golichev
1835
The generalized localization principle for spectral expansions connected with the Beltrami operator
G. A. Il'yushina
1845
Boundary value problems for Petrovskiǐ well-posed equations of positive genus in the plane
F. G. Selezneva, S. D. Èidel'man
1854
The coefficient stability of the solution of the Dirichlet problem for the equation $div\{k(x) grad u\}=-f(x)$
P. K. Senatorov
1869

Finite difference equations
Difference schemes for the solution of ill-posed abstract Cauchy problems
A. B. Bakushinskii
1876
Certain sufficient conditions for stability of the Bubnov-Galerkin method for a boundary value problem in Hilbert space
M. A. Veliev
1886

Short Communications
Stability of linear homogeneous differential equations with delayed argument
M. I. Artem'ev
1895
The reducibility of a system of two differential equations to normal form
Yu. N. Bibikov
1899
An application of the method of Ljapunov functions to the investigation of oscillations in nonlinear systems with lag
R. E. Ginzburg
1903
Asymptotic behavior of the solutions of invariant linear systems of differential equations
M. V. Zaretskii
1906
The first boundary value problem for a charged system of quasi-linear parabolic equations
A. D. Iskenderov
1911
The extendability of the solutions of equations with delayed argument
O. I. Kyun
1914
The existence and uniqueness of the solution of a certain boundary value problem
A. V. Finkelstein
1918
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019